# SDR UIEA2018060501038

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,177 hours, 17,776 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7738556
- Part serial: 20122020014
- Condition: Failed
- Location: Rt Fan Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN AIR VALVE FAILED A CHECK.  REMOVED AND REPLACED THE RT FAN AIR TEMP SENSOR IAW AMM 36-11-17, LEAK CHECKED OK,
